MathSciNet Relay Station
MathSciNet bibliographic data
MR977483 58H05 (22E05 34A34 58F35)
Hsu, L.; Kamran, N. Classification of second-order ordinary differential equations admitting Lie groups of fibre-preserving point symmetries. Proc. London Math. Soc. (3) 58 (1989), no. 2, 387–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement